# SDR ASOA2015092213881

- Difficulty date: September 22, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 28,577 hours, 20,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE CORRODED.  REMOVED AND REPLACED THE ANGLE IAW  SRM 51-42-06-001-001-A01, AND  DWG II SH670-31950.
